# SDR SWAA2022070113466

- Difficulty date: May 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM ON BS 312 AT LBL 14 AND WL 208.1 AT PASSENGER CABIN 2022-287708 / [01] TOOL USED PRECISION RADIUS GAUG P/N:2204A3 S/N:AE-408656 DUE DATE:29-JAN-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 26 JAN 23.;[04] PERFORMED PERMANENT REPAIR ON FLOORBEAM ON BS 312 AT LBL 14 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-17 REPAIR 17 SEE INDIVIDUAL SIGN OF BELOW;[05] TASK CARD COMPLETED  RII
